# SDR HALA2010080100344

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 24259
- Aircraft time: 92,601 hours, 17,560 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Part serial: 25655
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ETOPS CHECK FOUND OIL LEAKING FROM APU FCU DRAIN.  AMM 49-16-00 NEED TO REPLACE APU FCU.  REPLACED APU FUEL CONTROL UNIT IAW AMM 49-31-01.  OPS AND LEAK CHECK GOOD.
